# SDR AALA20111025TUL01

- Difficulty date: October 25, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 35,465 hours, 14,640 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER CRACKED FORWARD SIDE OF POWER TRANSFER UNIT VALVE.  REPAIRED BAY 2 LEFT AND 4 LEFT WITH X-BRACES PER SRM 57-10-10-2R 2.
